# SDR UALA2012111406547

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 68,177 hours, 9,718 cycles
- Engine: Pwa PW40903
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 654W00382
- Part serial: D00261
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SLAT CONTROL 2 STATUS MSG.  MAINT MSG 27-28852.  RESET CB FSCU PRI P310 D-2, FSCU ALT P210 L-13 AND SNSR EXC 2 P210 F-21, NO HELP.  REPLACED FSEU2 PER AMM 27 -51-01 PAGE 401.  MESSAGE CLEARED.
